Journal of Siberian Federal University. Mathematics & Physics / On an Analog of Descartes’ Rule of Signs and the Budan-Fourier Theorem for Entire Functions

Full text (.pdf)
Issue
Journal of Siberian Federal University. Mathematics & Physics: 2018, Vol. 11, Issue 3
Authors
Prenov, Barlikbay B.
Contact information
Prenov, Barlikbay B.: Karakalpak State University Nukus, 230112 Uzbekistan;
Keywords
entire function; Descartes’ rule; Budan-Fourier theorem
Abstract

It is proven the analog of Descartes’ rule of signs and the Budan-Fourier theorem for entire functions

Pages
317–321
Paper at repository of SibFU
http://elib.sfu-kras.ru/handle/2311/71610